# SDR 9623339985

- Difficulty date: November 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N985US
- Make and model: Doug DC-9-32
- Aircraft serial: 47479
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Roller Bracket
- Condition: Loose
- Location: Lt Mlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING CLIMBOUT, LANDING GEAR DOOR OPEN LIGHT REMAINED ON AFTER GEAR WAS RETRACTED.  FLIGHT CONTINUED TO DESTINATION AT REDUCED SPEED AND AIRCRAFT LANDED WITHOUT INCIDENT.  NO VIBRATION WAS EVER ENCOUNTERED DURING FLIGHT.  MAINTENANCE FOUND LEFT MAIN GEAR DOOR LATCH ROLLER BRACKET LOOSE.  SECURED BRACKET, OPERATIONAL CHECK NORMAL.
